Toothache, Angina, Headache, Flu, Pain, Infectious diseasesIn children from 1 to 9 years old (with body weight from 9 to 31 kg) as:
– antipyretic to reduce elevated body temperature in “colds” diseases, influenza and childhood infectious diseases (chickenpox, rubella, whooping cough, measles, scarlet fever, mumps (mumps), etc.);
A painkiller for teething pain, toothache, earache from otitis media and sore throat.
“Children’s Panadol” is recommended to reduce fever in children after vaccination.
Composition (per suppository):
paracetamol 125 mg.
Solid Fat (SuppocireK AM) 890 mg.
How to take, the dosage
The drug is used rectally. Wash your hands and remove the suppository from its plastic sheath. Gently insert the suppository into the child’s anus with your index finger (preferably after a purging enema or spontaneous bowel movement) and when the child is on his left side with one leg raised to the abdomen, it will be easier to insert.
The average single dose of the drug “Children’s Panadol” depends on the body weight of the child and is 10-15 mg/kg of body weight 3-4 times a day every 4-6 hours. The maximum daily dose should not exceed 60 mg/kg of body weight.
In children with a body weight of 8 to 12.5 kg (usually from 6 months to 2.5 years), 1 suppository (125 mg) is administered 3-4 times a day every 4-6 hours. Do not use more than 4 suppositories a day.
The duration of use without medical advice is 3 days.
Do not exceed the recommended dose!
If the recommended dose is accidentally exceeded, seek medical attention immediately, even if the child is feeling well, as there is a risk of liver damage (see “Overdose”).
If the child does not get better while taking the medicine, see the doctor.
If your child is already taking other medicines, you should consult your doctor before starting to take “Children’s Panadol”.
Barbiturates, carbamazepine, phenytoin, diphenin, primidone and other anticonvulsants, ethanol, rifampicin, zidovudine, flumecinol, phenylbutazone, butadion, preparations of St. John’s wort and other inducers of microsomal oxidation increase production of hydroxylated active metabolites, causing possible severe liver damage in small overdoses of paracetamol (5 g or more).
Hepatic microsomal enzyme inhibitors reduce the risk of hepatotoxic effects.
Paracetamol increases the excretion time of levomycetin (chloramphenicol) by 5 times, thereby increasing the risk of levomycetin (chloramphenicol) poisoning.
“Children’s Panadol” rectal suppositories are indicated for children who have difficulty taking tablets or are prone to vomiting.When testing for uric acid and blood sugar levels, inform the doctor about the use of the drug “Children’s Panadol”.
When taking the drug for more than 7 days, it is recommended to monitor the peripheral blood and the functional state of the liver.
Deficiency of glutathione due to eating disorders, cystic fibrosis, HIV-infection, starvation, exhaustion can cause severe liver damage in small overdoses of paracetamol (5 g or more).
The drug should not be used simultaneously with other paracetamol-containing drugs.
Rectal suppositories are white or almost white, cone-shaped, homogeneous, oily in appearance, without physical defects and visible foreign matter.
The drug Children’s Panadol is not recommended take patients in:
– hypersensitivity to paracetamol or any other component of the drug;
– severe hepatic and renal dysfunction; blood disorders;
– recent inflammation or bleeding in the rectum (contraindication related to the route of administration). genetic absence of glucose-6-phosphate dehydrogenase;
– concomitant use of other paracetamol-containing medications, medications to relieve symptoms of “colds” and flu, analgesic and antipyretic medications;
– children under 1 year of age.
in impaired liver or kidney function, in Gilbert syndrome.
If any of the above conditions are present, consult a physician before taking the drug.
The drug is usually well tolerated in the recommended doses. The following side effects were detected spontaneously during post-registration use of the drug.
The side effects are classified by organ system and frequency. The frequency of side effects is defined as follows: very frequently (greater than or equal to 1/10), frequently (greater than or equal to 1/100 and less than 1/10), infrequently (greater than or equal to 1/1000 and less than 1/100), rarely (greater than or equal to 1/10 000 and less than 1/1000) and very rarely (greater than or equal to 1/100 000 and less than 1/10 000).
– very rare – in the form of skin rashes, itching, urticaria, angioedema, Stevens-Johnson syndrome, anaphylaxis;
– in the form of hematopoietic system:
– very rarely – thrombocytopenia, anemia, leukopenia;
In the respiratory system:
– very rare – bronchospasm (in patients with hypersensitivity to acetylsalicylic acid and other nonsteroidal anti-inflammatory drugs);
Hepatobiliary system disorders:
– very rarely – impaired liver function.
– sometimes nausea, vomiting are possible.
If any of the above side effects occur, stop taking the drug and see your doctor immediately.
Symptoms:In the first 24 hours after overdose – nausea, vomiting, stomach pain, sweating, pale skin, anorexia. In 1-2 days the signs of liver damage are determined (painfulness in the liver area, increased activity of liver enzymes).
Efferalgan, Cefekon D, Paracetamol, Paracetamol for children, Paracetamol Renewal, Paracetamol, tablets 500 mg 10 pcs
|Conditions of storage|
Store at the temperature not more than 25 ° C. Keep out of reach of children.
Buy Panadol Children’s, rectal 125 mg 10 pcs. with delivery to USA, UK, Europe and over 120 other countries.